# SDR DALA2024010900364

- Difficulty date: January 8, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N369DN
- Make and model: Airbus A321-211
- Aircraft serial: 8697
- Aircraft time: 15,002 hours, 6,527 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3069 DOOR DAMPER PRESSURES ARE LOW AT DOORS 2L, 3L, AND 3R. CORRECTIVE ACTION: SERVICED DOOR DAMPER BOTTLES PER A321 AMM 52-22-00. REARMED EMERGENCY EXIT DOORS PER AMDS 5222-0103. OK FOR SERVICE. (0145934)
